... circumstances can relate to how long it will take to make the voices stop? He's carring around a radio trying to drown them out but can't find any relief. Thank you
Hi, sis! Auditory hallucinations are usually indicative of schizophrenia and other psychotic disorders and Seroquel is one of the newer anti-psychotics.
Your brother may begin to feel some effects within two weeks or so, but it generally takes about six to eight weeks for the drug to become fully effective.
My best to you and your brother! You're a good sister. WCV
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2012 • 1 answer
Posted 2 Aug 2014 • 5 answers
Posted 23 Dec 2015 • 2 answers
Posted 16 Jul 2016 • 2 answers
Posted 30 Jul 2017 • 0 answers